# SDR GAIA02042ST

- Difficulty date: April 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION, IT WAS DISCOVERED THAT SEVERAL DISHED FASTENER HEADS ALONG STRINGER 28L AND 28R FROM BS 480-485.  ACCOMPLISHED FUSELAGE SKIN REPAIR AT BS 480-495, STR 28R, AND REPAIRED STR 28R IAW B727 SRM.
